zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Existence of positive solutions for singular second-order m-point boundary value problems. (English) Zbl 1080.34517

The singular second-order m-point boundary value problem

(p(t)x ' (t)) ' +q(t)x(t)+h(t)f(x(t))=0,0<t<1,x(0)=0,x(1)= j=1 m-2 a j x(ξ j ),(1)

is considered, with pC 1 [0,1], p>0, qC 0 [0,1], q0, hC 0 (0,1)L 1 [0,1], h0, fC 0 (0,), f0, 0<ξ 1 <<ξ m-2 <1 and a j >0. The existence of positive solutions of problem (1) is obtained by means of fixed-point index theory under some conditions concerning the first eigenvalue with respect to the relevant linear operators. The existence theorems generalize the results by R. Ma and H. Wang [J. Math. Anal. Appl. 279, 216–227 (2003; Zbl 1028.34014)] and R. Ma [Acta Math. Sin. 46, No. 4, 785–794 (2003; Zbl 1056.34015)].

MSC:
34B16Singular nonlinear boundary value problems for ODE
34B18Positive solutions of nonlinear boundary value problems for ODE
34B10Nonlocal and multipoint boundary value problems for ODE
References:
[1]Feng, W, Webb J R L. Solvability of a three-point nonlinear boundary value problems at resonance. Nonlinear Anal., 30: 3227–3238 (1997) · Zbl 0891.34019 · doi:10.1016/S0362-546X(96)00118-6
[2]Feng, W, Webb J R L. Solvability of a m-point boundary value problems with nonlinear growth. J. Math. Anal. Appl., 212: 467–480 (1997) · Zbl 0883.34020 · doi:10.1006/jmaa.1997.5520
[3]Feng, W. On a m-point nonlinear boundary value problems. Nonlinear Anal., 30: 5369–5374 (1997) · Zbl 0895.34014 · doi:10.1016/S0362-546X(97)00360-X
[4]Guo, Dajun, Lakshmikantham, V. Nonlinear problems in abstract cones. Academic Press, San Diego, 1988
[5]Gupta, C.P. A generalized multi-point boundary value problem for second order ordinary differential equations. Appl. Math. Comput., 89: 133–146 (1998) · Zbl 0910.34032 · doi:10.1016/S0096-3003(97)81653-0
[6]Ma, Ruyun, Wang Haiyan. Positive solutions of nonlinear three-point boundary-value problems. J. Math. Anal. Appl., 279: 216–227 (2003) · Zbl 1028.34014 · doi:10.1016/S0022-247X(02)00661-3
[7]Ma, Ruyun. Existence of positive solutions for a nonlinear moint boundary value problem. Acta Math. Sinica, 46: 785–794 (2003) (in Chinese).
[8]Ma, Ruyun. Existence of solutions of nonlinear m-point boundary value problems. J. Math. Anal. Appl., 256: 556–567 (2001) · Zbl 0988.34009 · doi:10.1006/jmaa.2000.7320
[9]Ma, Ruyun. Positive solusions of a nonlinear three-point boundary value problem. Electronic J. Differential Equations, 34(1): 1–8 (1999)
[10]Ma, Ruyun. Existence theorems for a second order m-point boundary value problem. J. Math. Anal. Appl., 211: 545–555 (1997) · Zbl 0884.34024 · doi:10.1006/jmaa.1997.5416
[11]Protter, M.H., Wiinberger, H.F. Maximum principles in differential equations. Prentice-Hall, Englewood Cliffs, 1967
[12]Zhang, Guowei, Sun, Jingxian. Positive solutions of m–point boundary value problems. J. Math. Anal. Appl., 291: 406–418 (2004) · Zbl 1069.34037 · doi:10.1016/j.jmaa.2003.11.034